# SDR 2002UALA01376

- Difficulty date: August 29, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60252
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING SYSTEM INOPERATIVE.  DEFECTIVE EEL LIGHT ASSEMBLY.  REPLACED EEL STRIP.  OPERATIONAL CHECK GOOD.
